Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 349, Number 7
HTML articles powered by AMS MathViewer

Liouville type theorems for fourth order elliptic equations in a half plane
Avner Friedman and Juan J. L. Velázquez PDF
Trans. Amer. Math. Soc. 349 (1997), 2537-2603
Analytic subgroups of $t$-modules
Robert Tubbs PDF
Trans. Amer. Math. Soc. 349 (1997), 2605-2617
The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems
Di Dong and Yiming Long PDF
Trans. Amer. Math. Soc. 349 (1997), 2619-2661
Verma type modules of level zero for affine Lie algebras
Viatcheslav Futorny PDF
Trans. Amer. Math. Soc. 349 (1997), 2663-2685
Generalized Weil’s reciprocity law and multiplicativity theorems
András Némethi PDF
Trans. Amer. Math. Soc. 349 (1997), 2687-2697
Isomorphism of lattices of recursively enumerable sets
Todd Hammond PDF
Trans. Amer. Math. Soc. 349 (1997), 2699-2719
A combinatorial correspondence related to Göllnitz’ (big) partition theorem and applications
Krishnaswami Alladi PDF
Trans. Amer. Math. Soc. 349 (1997), 2721-2735
Specification on the interval
Jérôme Buzzi PDF
Trans. Amer. Math. Soc. 349 (1997), 2737-2754
Tarski’s finite basis problem via $\mathbf A(\mathcal T)$
Ross Willard PDF
Trans. Amer. Math. Soc. 349 (1997), 2755-2774
Symmetric Gibbs measures
Karl Petersen and Klaus Schmidt PDF
Trans. Amer. Math. Soc. 349 (1997), 2775-2811
Invariant cocycles, random tilings and the super-$K$ and strong Markov properties
Klaus Schmidt PDF
Trans. Amer. Math. Soc. 349 (1997), 2813-2825
A homotopy classification of certain 7-manifolds
Bernd Kruggel PDF
Trans. Amer. Math. Soc. 349 (1997), 2827-2843
On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank
Haseo Ki PDF
Trans. Amer. Math. Soc. 349 (1997), 2845-2870
Euler-Lagrange and Hamiltonian formalisms in dynamic optimization
Alexander Ioffe PDF
Trans. Amer. Math. Soc. 349 (1997), 2871-2900
On the Faber coefficients of functions univalent in an ellipse
E. Haliloglu PDF
Trans. Amer. Math. Soc. 349 (1997), 2901-2916
The local dimensions of the Bernoulli convolution associated with the golden number
Tian-You Hu PDF
Trans. Amer. Math. Soc. 349 (1997), 2917-2940
Bloch constants of bounded symmetric domains
Genkai Zhang PDF
Trans. Amer. Math. Soc. 349 (1997), 2941-2949
An isometry theorem for quadratic differentials on Riemann surfaces of finite genus
Nikola Lakic PDF
Trans. Amer. Math. Soc. 349 (1997), 2951-2967
Subgroups of finite soluble groups inducing the same permutation character
Norberto Gavioli PDF
Trans. Amer. Math. Soc. 349 (1997), 2969-2980